Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Parametric Analysis in Linear Fractional Programming

Hartmut Wolf
Operations Research
Vol. 34, No. 6 (Nov. - Dec., 1986), pp. 930-937
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/170773
Page Count: 8

You can always find the topics here!

Topics: Optimal solutions, Algorithms, Polytopes, Polygons, Objective functions, Mathematical functions
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
Parametric Analysis in Linear Fractional Programming
Preview not available

Abstract

We consider the parametric analysis for a linear fractional programming problem with a scalar parameter in the right-hand side of the restrictions. A method we develop determines the optimal value of the objective function as well as the optimal solution of the parametric problem. The method is based on a parametric analysis of a linear auxiliary program. This analysis provides the decision maker with additional parametric information not provided by previous methods.

Page Thumbnails

  • Thumbnail: Page 
930
    930
  • Thumbnail: Page 
931
    931
  • Thumbnail: Page 
932
    932
  • Thumbnail: Page 
933
    933
  • Thumbnail: Page 
934
    934
  • Thumbnail: Page 
935
    935
  • Thumbnail: Page 
936
    936
  • Thumbnail: Page 
937
    937